MAUDE Adverse Event Report: VOLCANO CORPORATION INTRASIGHT MOBILE SYSTEM; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

VOLCANO CORPORATION INTRASIGHT MOBILE SYSTEM; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number 797415
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an intrasight mobile system was to be used for a stent placement procedure.However, during use, the system was unable to recognize the ivus-pim and displayed a "connect pim" error, even when connected.The procedure was stopped since ivus was needed for proper stent sizing, and rescheduled for a later date.No patient injury reported.This product problem is being reported because the system could not be used; resulting in a potential for harm due to the delay of the procedure.
 
Additional Manufacturer Narrative
This case was reviewed and investigated according to the manufacturer¿s policy.Blocks a2 & a3b-a6: not available from facility.Blocks b6 & b7: not available from facility.Block c: not applicable for this system.Blocks d4, d6 & d7: not applicable for this system.Blocks h3 & h6: philips field service engineer determined the pim cable required replacement.A pim cable was sent to the facility for replacement, the old pim cable was discarded; no further issues have been reported.Blocks h7, h9 & h10: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
INTRASIGHT MOBILE SYSTEM
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
VOLCANO CORPORATION
3721 valley centre drive #500
san diego CA 92130
Manufacturer (Section G)
VOLCANO CORPORATION
3721 valley centre drive #500
san diego CA 92130
Manufacturer Contact
diana melliza galvez
3721 valley centre drive #500
san diego, CA 92130
510933-4541
MDR Report Key24956701
Report Number3008363989-2026-00065
Device Sequence Number10315665
Product Code IYO
UDI-Device Identifier00845225012915
UDI-Public(01)00845225012915(11)210325(10)0302217628
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K203719
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number797415
Device Catalogue Number797415
Device Lot Number0302217628
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Initial Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/25/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE CATHETER, MFG AND SIZE UNK; GUIDE WIRE, MFG AND SIZE UNK; INTRODUCER SHEATH, MFG AND SIZE UNK; PHILIPS: IVUS CATHETER, MODEL UNK
Patient SexUnknown